# SDR CA130502006

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 106,344 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1003
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER TRIM NOT RESPONDING TO INPUTS.  NO MOVEMENT ON FLIGHT CONTROL PAGE OR RUDDER TRIM POSITION ON PEDESTAL.   RUDDER TRM RESET C/B NO FIX CLEANED RUDDER TRIM SW IAW AMM 27-21-23-102-017: NO FIX FIM 27-21-00-990-806 ACCOMPLIHED UP TO ITEM 54 POWER CHECKED FROM CB TO TRIM CONTROL PANEL HARNESS: POWER IS OK.  NEW AILERON/RUDDER TRIM CONTROL PANEL INSTALLED: NO FIX OLD AILERON/RUDDER TRIM CONTROL PANEL RE-INSTALLED IAW REMOVAL, AMM 27-21-23-002-001 INSTALLED AMM 27-21-23-422-007.
